MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2110
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference numbers: (b)(4).It was reported, that the patient presented in clinic.For right ventricular (rv) lead revision.It was noted, that the pacemaker and rv lead exhibited noise over-sensing.During procedure, it was observed, that the rv lead further exhibited externalized conductor.The pacemaker and the rv lead were explanted and replaced.Patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of over-sensing was not confirmed.The device above elective replacement indicator (eri) level was received for analysis.Electrical and mechanical analysis, sensitivity evaluation, longevity assessment and visual inspection were normal with no anomalies found.

Brand Name
ACCENT DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18059149
Report Number2017865-2023-51517
Device Sequence Number15110407
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public05414734503600
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPM2110
Device Lot Number4077154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale